MAUDE Adverse Event Report: BEILUN PLASTECH INC PMI; PMI COMBO PACK - CHOLANGIOGRAM CATHER WITH DISPOSABLE PERCUTANEOUS INTRODUCER

BEILUN PLASTECH INC PMI; PMI COMBO PACK - CHOLANGIOGRAM CATHER WITH DISPOSABLE PERCUTANEOUS INTRODUCER
Model Number PMIORCAP20
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
On october 12th a laparoscopic cholangiogram catheter with part number pmiorcap20 and lot number 030220401 was tagged as defective after the tip disconnected from the catheter as the surgeon was inserting it in the patients gallbladder for dye infusion for a cholangiogram.It was not reported that the tip was ever loose inside the patient.No harm to patient or complications were reported.No adverse event was reported.The device in question was not returned for investigation.This is the first product problem with pmiorcap20 lot number 030220401.Only one device from the lot of 200 is affected.There have been no similar reports for this lot or this device as a whole.Patient information not available.

Brand Name
PMI
Common Device Name
PMI COMBO PACK - CHOLANGIOGRAM CATHER WITH DISPOSABLE PERCUTANEOUS INTRODUCER
Manufacturer (Section D)
BEILUN PLASTECH INC
no. 18 moju rd
daqi industry zone
ningbo, cn 31580 6
CH  315806
MDR Report Key18196256
Report Number3009495876-2023-00001
Device Sequence Number20471505
Product Code NWT
UDI-Device Identifier00812608021529
UDI-Public00812608021529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/22/2023
Report Date (Section F) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model NumberPMIORCAP20
Device Catalogue NumberPMIORCAP20
Device Lot Number030220401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/26/2023
Device Age19 MO
Event Location Hospital
Date Report to Manufacturer11/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown